MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; TIBIAL BASEPLATE, SIZE 3

ONKOS SURGICAL ELEOS; TIBIAL BASEPLATE, SIZE 3
Model Number 25002203E
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/23/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The sales representative has yet to give information on the patient or the implants that were explanted during the event.The failure mode was reported to be instability of the hip.The only eleos components that were in place at the time of the failure were a tibial hinge component and a tibial baseplate, while it is possible that these contributed to the failure, it is more likely that the implants that were not manufactured by onkos were the cause of the failure.If more information is received, a supplement report will be submitted.
 
Event or Problem Description
A unknown patient underwent a revision surgery on (b)(6) 2021 performed by dr.(b)(6) due to hip instability.The patient's femur had non-eleos implants and hardware such as plates and screws implanted.The patient had an eleos tibial hinge component and tibial baseplate from a previous surgery that was performed on an unknown date.The eleos and non-eleos components were all explanted and replaced with an eleos total femur system.
 
Event or Problem Description
A patient underwent a surgery to surgery to place eleos implants on 23 march 2021.Eleos implants were removed during a surgery on 19 march 2021 due to metalosis and infection as well as hip instability.
 
Additional Manufacturer Narrative
This complaint will be capture at onkos under pcr (b)(4).The revision surgery that occured on (b)(6) 2021 was later determined to be related to the complaint investigated by pcr (b)(4).This mdr will be cancelled and a follow up report will be submitted in the mdrs listed below that are associated with pcr (b)(4).Mfr # 3013450937-2021-00041, mfr # 3013450937-2021-00042, mfr # 3013450937-2021-00043, mfr # 3013450937-2021-00044, mfr # 3013450937-2021-00045, mfr # 3013450937-2021-00046, mfr # 3013450937-2021-00047, mfr # 3013450937-2021-00048.

Brand Name
ELEOS
Common Device Name
TIBIAL BASEPLATE, SIZE 3
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
MDR Report Key11708275
Report Number3013450937-2021-00055
Device Sequence Number14426709
Product Code KRO
UDI-Device IdentifierB27825002203E0
UDI-PublicB27825002203E0
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number25002203E
Device Catalogue Number25002203E
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2021
Supplement Date Received by Manufacturer06/22/2021
Initial Report FDA Received Date04/22/2021
Supplement Report FDA Received Date06/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;